MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED LONG APPLIER; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED LONG APPLIER; CLIP, IMPLANTABLE
Catalog Number MCM30
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 2/20/2026 d4: batch # a97l2u.Investigation summary the product was returned to ees for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the mcm30 device was received with the cartridge cover out of its intended position.In addition, the packaging opened was returned along with the instrument.Due to this condition, no functional testing could be performed to evaluate the reported incident.Eighteen (18) clips were found inside the clip track.It is known from the history of the device that the cartridge cover damaged condition may lead to dropping or ejecting clips.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what may have caused the reported incident.Device history review a manufacturing record evaluation was performed for the finished device batch a97l2u number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure, it was found that the clip fell off during the procedure.Changed the new one to complete surgery.There were no adverse consequences to the patient.No additional information could be provided.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24405626
Report Number3005075853-2026-01517
Device Sequence Number10113456
Product Code GDO
UDI-Device Identifier10705036002482
UDI-Public(01)10705036002482(17)300331(10)532D19
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCM30
Device Lot Number532D19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown